Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 147079, 7 pages
http://dx.doi.org/10.1155/2014/147079
Research Article

Polynomial Least Squares Method for the Solution of Nonlinear Volterra-Fredholm Integral Equations

Department of Mathematics, “Politehnica” University of Timişoara, P-ta Victoriei 2, 300006 Timişoara, Romania

Received 24 January 2014; Accepted 26 August 2014; Published 27 October 2014

Academic Editor: Gradimir Milovanović

Copyright © 2014 Bogdan Căruntu and Constantin Bota. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bogdan Căruntu and Constantin Bota, “Polynomial Least Squares Method for the Solution of Nonlinear Volterra-Fredholm Integral Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 147079, 7 pages, 2014. https://doi.org/10.1155/2014/147079.